# SDR SWIA2020061051062

- Difficulty date: May 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT FLOORBEAMS, CORROSION FOUND ON WEB ELEMENT BETWEEN LBL11 AND RBL11.  (C-CHECK) RO 4/24/2020 REMOVED FS 280.0 LT AND RT FLOORBEAM, LOCATED DRILLED AND INSTALLED NEW FS 280.0 RT AND LT FLOORBEAMS, REF SRM AND DWG.  COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR.
